# SDR CA150819003

- Difficulty date: August 18, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 20,524 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

(CAN) ON FINAL FOR RWY CREW EXPERIENCED A FLAP ISSUE AND INITIATED A GO AROUND, CREW CARRIED OUT QRH CHECKLIST AND ISSUE WAS RESOLVED. CAME BACK AND LANDED WITHOUT FURTHER INCIDENT. NO EMERGENCY WAS DECLARED WITH ATC.  FIM22-31-00-810-806A(AT-INVALID DATA-FLAP/SLAT HANDLE UNIT), FIIM34-41-00-810-839A(EGPWS-INV INPUT FROM SFACE1 FOR GND PROX FAIL & WINDSHEAR FAIL IN CMC) CARRIED OUT, NO FAULT & MSG, TRANSITORY COND ONLY, CONSIDERED SERVEABLE.
